MAUDE Adverse Event Report: CP MEDICAL VISORB; POLYGLYCOLIC ACID (PGA), ABSORBABLE SURGICAL SUTURE

CP MEDICAL VISORB; POLYGLYCOLIC ACID (PGA), ABSORBABLE SURGICAL SUTURE
Model Number 497A-CP1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were available from the customer so retained samples (n=5) were tested.One sample was visually and manually tested.The needle was firmly attached.The other samples were subjected to needle pull test as per usp specifications.The test results yielded a force of 6.390 lbf.The specification for this size and material is that the needle pull strength be a minimum of 1.51 lbf.Therefore the samples were within specification.
 
Event or Problem Description
The customer reported a needle detachment on size 3/0 pga suture which happened during a dermatological procedure (cystic lesion on scalp).

Brand Name
VISORB
Common Device Name
POLYGLYCOLIC ACID (PGA), ABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093 2960
MDR Report Key11038488
Report Number3012164473-2020-00002
Device Sequence Number2651714
Product Code GAM
UDI-Device Identifier10790986000688
UDI-Public10790986000688
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K002190
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number497A-CP1
Device Catalogue Number497A-CP1
Device Lot Number190628-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR